# SDR CA111110006

- Difficulty date: November 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G115C
- Aircraft time: 495 hours
- Engine: Lyc O320D1A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 115C6401
- Condition: Broken
- Location: Engine
- Part time: 698 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MUFFLER OUTLET PIPE FOUND MISSING.  INSPECTION OF REMAINING MUFFLER DISCOVERED EXTENSIVE INTERNAL CORROSION AND PARTIAL COLLAPSE OF INNER CONE.
